A New Odd Log-Logistic Lindley Distribution with Properties and Applications


Alizadeh M., Afshari M., ALTUN E., ÖZEL KADILAR G., Eftekharian A.

Sankhya A, vol.81, no.2, pp.323-346, 2019 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 81 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.1007/s13171-018-0142-x
  • Journal Name: Sankhya A
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.323-346
  • Hacettepe University Affiliated: Yes